# SDR QXEA2020012200040

- Difficulty date: January 20, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 13,649 hours, 14,851 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 69703721018
- Part serial: 1506
- Condition: Damaged
- Location: Nr 1 Propeller
- Part time: 32,550 hours, 116,200 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECT #1 PROP #4 BLADE WAS SHOWED SIGNS OF SPARKING ON APPROACH. REMOVED FROM SERVICE. FOUND #4 BLADE OF #1 PROP HAD DAMAGED DEICE BOOT. R+R #4 BLADE. AIRCRAFT RETURNED TO SERVICE.
